An efficient approach to approximate solutions of eighth-order boundary-value problems

INC, M. and EVANS, D.J., 2004. An efficient approach to approximate solutions of eighth-order boundary-value problems. International Journal of Computer Mathematics, 81 (6), pp. 685-692. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Inc, M. and Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2004
Volume: 81
Number: 6
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:15
Last Modified: 09 Oct 2015 10:15
URI: http://irep.ntu.ac.uk/id/eprint/10024

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year